# SDR WRNA200050026

- Difficulty date: November 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 70,612 hours, 18,804 cycles
- Engine: Pwa JT9D7J
- Engine time: 47,055 hours, 12,651 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT SKBO, POST FLIGHT REVEALED THAT NR 1 ENGINE REVERSER COWLING MISSING.
